American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Andrew Nicas and David Rosenthal. Finite ${\mathbb Z}/2{\mathbb Z}$-CW complexes which are not homotopically stratified by orbit type. Proc. Amer. Math. Soc. 137 (2009) 381-384. MR 2439463.
Abstract, references, and article information   
View Article: PDF

[2] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jyh-Yang Wu. A generalization of a theorem of Edwards. Proc. Amer. Math. Soc. 127 (1999) 3119-3123. MR 1600090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michal Kwiecinski and Laurent Noirel. A Whitney-stratified curve in $\mathbb{R}^3$ with multiple-point projections. Proc. Amer. Math. Soc. 124 (1996) 1277-1279. MR 1343707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Masayuki Yamasaki. Errata to: ``Maps between orbifolds'' . Proc. Amer. Math. Soc. 115 (1992) MR 1070536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masayuki Yamasaki. Maps between orbifolds . Proc. Amer. Math. Soc. 109 (1990) 223-232. MR 1017853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James P. Henderson. Cell-like mappings between CS sets . Proc. Amer. Math. Soc. 90 (1984) 445-449. MR 728366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1